How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr- KHAN Your Own Question
Dr- KHAN
Dr- KHAN, Board Certified MD
Category: Medical
Satisfied Customers: 594
Experience:  M.B.B.S, FCPS, MRCS (UK)
105911999
Type Your Medical Question Here...
Dr- KHAN is online now
A new question is answered every 9 seconds

I have a question on a second blood patch procedure I had

Customer Question

I have a question about follow up on a second blood patch procedure I had done.
JA: The Doctor can help. Just a couple quick questions before I transfer you. Have you been using any medication since the procedure? How severe are any complications?
Customer: Yes, I'm taking 600mg of Motrin, 50mg of tramadol only when needed and sometimes Benadryl for my nerves
JA: Have you seen a doctor about this?
Customer: Yes
JA: Anything else in your medical history you think the Doctor should know?
Customer: I just had a baby. So I'm postpartum
Submitted: 6 days ago.
Category: Medical
Customer: replied 6 days ago.
Can I ask my question with an anastesiologist?
Expert:  Dr- KHAN replied 6 days ago.

Hello i am Dr Khan

I will be assisting you today.

How can i help you with your question?

Customer: replied 6 days ago.
I have a question about a second blood patch that I had done a couple days ago
Customer: replied 6 days ago.
I still have soreness and a little bit of pain in my neck and headache but it's nothing like the pain I had before.
Expert:  Dr- KHAN replied 6 days ago.

Soreness is due to the puncture done for the patch. It will settle in a dew days.

Expert:  Dr- KHAN replied 6 days ago.

Spinal headache is basically due to the puncture of the dura and due to rupture of small capillaries with in the dura. Even when the blood patch is done, there is still sometimes a mild of headache. And it settles eventually. Are you taking any analgesics?

Customer: replied 6 days ago.
I had relief I'm taking 600 mg Motrin and tramadol 50mg but neither really help
Expert:  Dr- KHAN replied 6 days ago.

Increase your fluid intake and high caffeine also helps in relieving the pain.

Customer: replied 6 days ago.
Yup I'm doing that and have been on complete bed rest
Expert:  Dr- KHAN replied 6 days ago.

It will improve with time. The response is always different in every patient.